Publication
Title
The power of slicing in noncommutative geometry
Author
Language
English
Source (journal)
Bulletin of the Belgian Mathematical Society Simon Stevin. - Brussels, 1994, currens
Publication
Brussels : 2008
ISSN
1370-1444 [print]
2034-1970 [online]
Volume/pages
15:2(2008), p. 303-310
ISI
000257224600010
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 24.05.2017
To cite this reference